Cart (Loading....) | Create Account
Close category search window
 

Uniqueness of solutions of networks with two terminal piecewise linear resistors

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Prasad, V.C. ; Dept. of Electr. Eng., Indian Inst. of Technol., New Delhi, India ; Prakash, V.P.

For networks containing resistors, independent-sources, gyrators, ideal transformers, diodes and other saturating monotone piecewise linear resistors, a new condition is proposed to guarantee uniqueness of solutions. This is both necessary and sufficient and is easy to test. It requires that the characteristics should satisfy a condition with the null vectors of the matrix of the linear part of the network whenever it is singular. Diodes with infinite reverse resistance are also allowed in the formulation

Published in:

Circuits, Devices and Systems, IEE Proceedings -  (Volume:141 ,  Issue: 5 )

Date of Publication:

Oct 1994

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.